# SDR DHL2006741003

- Difficulty date: November 21, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TRIM SET AT 3.1 APPLIED T/O THRUST AT 1.4 EPR T/O WARNING HORN.  ADJUSTED UPPER STAB SWITCH S532 IAW MM 31-26-24.  OPS CHECKED T/O.  WARNING SYSTEM OK IAW 31-26-24.
